DAY 1 (December 6, 2014)

9:30-9:40	Opening Remarks							
9:40-11:00	Special Lectures Prof. Shirlena Huang (National University of Singapore) The Outsourcing of Care and the Moral Panics of a Nation: Foreign Domestic Workers in Singapore Prof. Emiko Ochiai (Kyoto University) TBA							
	break (10min)							
11:10-13:10		Session A-1 family care 1 Chair: Charna UNDERWOOD	Session B-1 family care 2 Chair: Katrina S. NAVALLO					
	11:10-11:40 (20+10 min)	LU, Yi-Ting (National Taiwan University) Effects of Gender on Social Suffering Associated with Illness Victory THAPA (Tribhuvan University) Contested Family Care						
	11:40-12:10	Michael MAHER KING (University of Oxford) Regional Variation in Policy Implementation regarding out-of-home care for children in Japan	Yi-Chia YU (National Taiwan University) Changing Elder Care in Taiwan Families: The Role of Gender Culture					
	12:10-12:40	Akiko ODA (Japan Society for the Promotion of Science) Kenichi JOHSHITA (Kyoto University) Divergence of Defamilialization: Care in the Age of Permanent Austerity in Japan	Kazumi OH (Kyoto University) Deconstruction of the Idea of Care-giving Labor: A Case Study on Group-Care Practice at S Hospital and Nursing Home					
	12:40-13:10	Facilitators comments and discussion	Facilitators comments and discussion					
13:10-14:30	Lunch (80min)							
14:30-15:50	Special Lectures Prof. Esther Dermott (University of Bristol) Parenting: reflections on parental activities, intimacy and the state Prof. Teppo Kröger (University of Jyväskylä) Comparative research on work-care reconciliation							
15:50-16:00	break (10min							
16:00-18:00		Sessions A-2 family care 3 Chair: Kalinga Menusha DE SILVA	Session B-2 care and femininity Chair: GAN Su Wan					
	16:00-16:30	Anurita JALAN (University of Delhi) Lone fathers: The Unconventional Caregivers	Ayako YASUI (Kyoto University) Is an ethic of care based on femininity? —focused on Noddings' concept of 'maternal instinct'					
	16:30-17:00	Işıl BAYRAKTAR (Kyoto University) Changes in the Direction of Intergenerational Support Flows in Turkey, a country at the onset of aging	Jean-Noël SANCHEZ (University of Strasbourg) Constructing and Deconstructing Maria Clara:Past and present of an imagined care- oriented model of gender in the Philippines					
	17:00-17:30	Martin RATHMANN (Heidelberg University) The Mindset of Japanese Engineers within the field of Care Robotics	Prem Bahadur CHALAUNE (Tribhuvan University) Gender Inequality and Menstrual Excusion					
	17:30-18:00	Facilitators comments and discussion	Facilitators comments and discussion					
18:00-20:00	Reception (文学部地下大会議室)							

DAY 2 (December 7, 2014)

9:30-10:50	Special Lectures Prof. Wako Asato (Kyoto University) Ageing Asia and care supply system: How the gap is narrowed Prof. Tseng Yen Fen (National Taiwan University) Care, State, and Migration: The Case of Taiwan Yen-Fen Tseng Department of Sociology, National Taiwan University							
	break (10min)							
11:00-12:30		Sessions A-3 childcare Chair: Victory THAPA	Session B-3 social security and elder care Chair: Anurita JALAN					
	11:40-12:10	GAN Su Wan (University of Putra Malaysia) Parental Care and Socio-Psychological Symptoms among Malaysian Preadolescents	Charna UNDERWOOD (University of Hawaii at Manoa) Depression and Social Support Among Old Japanese in Long-term Care					
	12:10-12:40	Eun-hye KANG (Seoul National University) A Study of Married Women's Time Use on Housework and Childcare in Regards to the Number and Age of Children	Hiromi TANAKA (Doshisha University) Diverse routes towards the "earner-carer model"? Reviewing the theoretical framework for comparative family policy.					
	12:40-13:10	Facilitators comments and discussion	Facilitators comments and discussion					
12:30-13:50	Lunch (80min, @ university cafeteria Rune)							
13:50-14:30	Special Lecture Mr. Heiwa DATE (Kyoto University) Variety of Filial Piety Norm and its Changes: A descriptive analysis among 9 societies using Comparative Asian Family Survey Data							
14:30-15:10	Orientation for Field Trip Prof. Wako Asato (Kyoto University) and Dr. Itsuki Hayashi (Kyoto University)							
	break (10min)							
		Sessions A-4 care in the rural settings Chair: Kenichi JOHSHITA	Session B-4 transnational care Chair: Martin RATHMANN					
15:20-17:20	15:20-15:50	LI Shuqin (Beijing Foreign Studies University) The ethic of faith and women's participation of elderly care in rural family	Katrina S. NAVALLO (University of the Philippines Diliman) Caring for Japanese elderly migrants in the Philippines					
	15:50-16:20	Rajesh BHUSAL (Tribhuvan University) Inter-Caste Marriage: Social Support and Family Care in Contemporary Rural Nepal	Kalinga Menusha DE SILVA (National University of Singapore) Transnational Landscapes of Care					
	16:20-16:50	XIA Bing (Renmin University) Subjective Construction of Yuezibing	Hazal MUSLU (Qatar University) Role of State on the Care of Low-Income Migrant Workers in Qatar					
	16:50-17:20	Facilitators comments and discussion	Facilitators comments and discussion					
	break (10min)							
17:30-18:30	Plenary meeting and Concluding remarks							

DAY 3 (Field Trip) (December 8, 2014)

Nursing home and nursery school